# SDR N6WA2015050701

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 25,738 hours, 17,329 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ANTI-ICE DUCT WARNING MSG ON TAKEOFF.  MSG RETURNED SEVERAL TIMES ON TAXI BACK.  PERFORMED EVENT CHECK OF LOOPS AT SS430R.  VERIFIED NO LOOPS WERE TOUCHING IAW AMM 36-21-00.  DEFERRED WING ANTI-ICE MODULATING SOVS IAW MEL 30-12-01A CAT C.
